I have been experiencing muscle twitching, "creepy crawling feeling", burning and "popping" feeling in my arms and legs. Nuerologist ruled out MS. My B6 levels came back high as well as a positive Anti- SSB. I am wondering if anyone has had a similar experience with high B6 levels with these symptoms. I have started acupunture and am starting to get some relief.
High levels of vitamin B6 can lead to severe nerve damage causing loss of control of body movements, nausea, heartburns, extreme sensitivity to sunlight and painful skin patches. Avoid poultry, potatoes, starchy vegetables, fish, and organ meats which are rich in vitamin B6.Patients with systemic lupus erythematosus and Sjogren’s syndrome may have positive Anti-SSB.They may also be found in patients with other connective tissue diseases. Any test result should be correlated clinically.Consult a doctor and discuss your concerns. Do keep us posted.
Take care and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.